Vol. 1, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
To Appear
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Other MSP Journals
Semiclassical resolvent estimates for short-range $L^\infty$ potentials

Georgi Vodev

Vol. 1 (2019), No. 2, 207–214
Abstract

We prove semiclassical resolvent estimates for real-valued potentials V L(n), n 3, satisfying V (x) = O(xδ) with δ > 3.

Keywords
resolvent estimates
Mathematical Subject Classification 2010
Primary: 35P25
Milestones
Received: 12 September 2018
Revised: 23 October 2018
Accepted: 6 December 2018
Published: 20 April 2019
Authors
Georgi Vodev
Université de Nantes
Laboratoire de Mathématiques Jean Leray
Nantes
France